# SDR MALA020591

- Difficulty date: September 27, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 7600 · Engine Controls
- Part: Ctot Panel
- Part number: 7239060503
- Part serial: OFF0280
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

CTOT INOP LH SIDE, DID NOT MOVE ON FLIGHT #3031. RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED CTOT PANEL PN 7239060-503 SN/ON 0274, SN/OFF 0280. IAW SAAB AMM 76-10-50-4. OPS CHECKED GOOD.
